Affordable Access

Publisher Website

Cardiomyopathy induced by phenylpropanolamine

Authors
Journal
The Journal of Pediatrics
0022-3476
Publisher
Elsevier
Publication Date
Volume
123
Issue
5
Identifiers
DOI: 10.1016/s0022-3476(05)80869-8
Disciplines
  • Medicine

Abstract

A 14-year-old girl had evidence of an acute cardiomyopathy after a minimal overdose of phenylpropanolamine. She had myocardial dysfunction, ventricular dysrhythmia, and secondary pulmonary edema without any associated systemic hypertension. The cardiomyopathy resolved after several days.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Cardiomyopathy induced by phenylpropanolamine.

on The Journal of Pediatrics November 1993

[Phenylpropanolamine-induced psychoses].

on La╠łkartidningen Dec 05, 1979

Phenylpropanolamine-induced hypertensive seizures.

on The Journal of Pediatrics January 1983
More articles like this..